Our expert says:
Oh dear. It does sound as if you could possibly be addicted to d-Norpseudoephedrine. You could discuss weaning yourself with your doctor or pharmacist. Otherwise, you could reduce the quantity you take very gradually. Reduce 2 tablets to 1 tablet, then to a half tablet and then to a quarter tablet. Then try doing without these 'uppers'. Eating a balanced low-GI diet, doing regular exercise and getting sufficient rest, should help to energise you even over weekends.
Holding thumbs that you can kick this habit.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.